# SDR REXA2019102481485

- Difficulty date: October 8, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 27,300 hours, 17,973 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 60031902288
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: DENT ON FWD/AFT UPPER CORNER AT PASSENGER DOOR. (PTAS).
SUMMARY OF NRC 00132: FWD/AFT UPPER CORNER AT PASSENGER DOOR WERE REPLACED PER CRJ-900 S.R.M. 51-42-13-001-001-A01. ADDITIONAL PART REPLACED 600-31902-287.
